When assessing a patient who is displaying bizarre behavior, the emt should: select one: a. consider that an acute medical illness may be causing the patient's behavior. b. carefully document his or her perception of what is causing the patient's behavior. c. check his or her blood glucose level only if he or she has a history of diabetes. d. avoid asking questions about suicide because this may give the patient ideas?

QUESTION POSTED AT 01/06/2020 - 12:47 PM

Answered by admin AT 01/06/2020 - 12:47 PM

B keep track to see if it is common the way that she/he is acting.
Post your answer

Related questions

It takes one to two to get rid of the cold virus.

QUESTION POSTED AT 02/06/2020 - 01:22 AM

One medical use of narcotics is:

QUESTION POSTED AT 01/06/2020 - 03:51 PM

One medical use of narcotics is:

QUESTION POSTED AT 01/06/2020 - 03:50 PM

Which of these medical terms is an eponym?

QUESTION POSTED AT 01/06/2020 - 03:43 PM